# SDR SWAA2022032937813

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUB THRESHOLD WEB BS 445 TO BS 490 RBL 29 WL 156 / REMOVED AND REPLACED FWD CARGO BAY SUB THRESHOLD WEB BS440-492.4 RBL22-29 WL156 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 BOEING DWG 143A8330 AMM 51-21-91-620-802 13656R 29SEP19
